Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Marakasov, Dmitry Anatolievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:50
Abstract pages:188
Full texts:131
E-mail:

http://www.mathnet.ru/eng/person85592
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. V. A. Banakh, D. A. Marakasov, “Reconstruction of the wind velocity profile by the intensity fluctuations of a scattered wave in a receiving telescope”, Kvantovaya Elektronika, 38:9 (2008),  889–894  mathnet  elib [Quantum Electron., 38:9 (2008), 889–894  isi  scopus]
2. V. A. Banakh, D. A. Marakasov, “Wind profile recovery from intensity fluctuations of a laser beam reflected in a turbulent atmosphere”, Kvantovaya Elektronika, 38:4 (2008),  404–408  mathnet  elib [Quantum Electron., 38:4 (2008), 404–408  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021